# SDR FDEA201007312743

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 418-440, RBL 45 IS GOUGED.  BLENDED DAMAGED AREA ORIG MAT .080, AFTER BLEND, L-2.00, W-.900, D-.022, REMAINING MAT .058.  FOUND TO BE OUT OF LIMIT IAW SRM 53-00-52, FIG 101, DET VII, FAB NEW SEAT TRACK OF PN 60-6549/24   BATCH NR 1541987 IAW SRM 53-10-52. FIG I, DET I, R & R SEAT TRACK IAW SRM 51-40-02.  MAJOR REPAIR.
